Metrics

From
An Alternative Proof of a Closed Formula for Central Factorial Numbers of the Second Kind by Feng Qi, Guo-Sheng Wu and Bai-Ni Guo Turkish Journal of Analysis and Number Theory. 2019, 7(2), 56-58 doi:10.12691/tjant-7-2-5
Views
2207
Html 2011
Abstract 196
25 April 2019 (publication date) through 05 July 2020 *
9.52 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 746
PDF210
Epub210
XML195
PPT0
Figures81
Tables50
Export: 640
RIS188
BibTex248
Endnote204
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com